Browse Title Index

Issue Title
Volume 6, Issue 2 (1986) Existence of bounded solutions for set-valued equations in Banach spaces Details   PDF
G. Anichini, Pietro Zecca
Volume 30, Issue 2 (2010) Existence of limits of analytic one-parameter semigroups of copulas Abstract   PDF
William F. Darsow, Elwood T. Olsen
Volume 10, suppl. 1 (1990) Existence of star-products revisited Details   PDF
M. De Wilde, P.B.A. Lecomte
Volume 13, Issue 2 (1993) Existence results for a class of nonhomogeneous elliptic equations with critical Sobolev exponent Abstract   PDF
Rafael Castro, Mario Zuluaga
Volume 18, Issue 1 (1998) Exponential bounds for the distribution of the norm of subgaussian random vectors Details   PDF
Rita Giuliano Antonini
Volume 28, Issue 1 (2008) Extended André Sperner spaces Abstract   PDF
Norman L. Johnson
Volume 14, Issue 2 (1994) Extending norms on groups Abstract   PDF
Thomas Bökamp
Volume 17 (1997) Extension of analyticity for solutions of partial differential operators Abstract   PDF
Michael Langenbruch
Volume 25, Issue 2 (2006) Extension properties in intersections of non quasi-analytic classes Abstract   PDF
Jean Schmets, Manuel Valdivia
Volume 26, Issue 2 (2006) Extension theorems with the range space not necessarily Dedekind complete Abstract   PDF
Jinxi Chen
Volume 27, suppl. 1 (2007) Families of trigonometric thin sets and related exceptional sets Abstract   PDF
Lev Bukovský
Volume 28, Issue 2 (2008) Fano Configurations in Subregular Planes Abstract   PDF
J. Chris Fisher, Norman L. Johnson
Volume 27, Issue 1 (2007) Fano configurations in translation planes of large dimension Abstract   PDF   PS
Norman L. Johnson
Volume 28, Issue 1 (2008) Feedback theory for neutral equations in infinite dimensional state spaces Abstract   PDF
Said Hadd, Abdelaziz Rhandi
Volume 14, Issue 2 (1994) Finite and locally solvable periodic groups with given intersections of certain subgroups Abstract   PDF
Y. Berkovich, P. Longobardi, M. Maj
Volume 10, Issue 1 (1990) Finite C<sub>n</sub> geometries: a survey Details   PDF
G. Lunardon, A. Pasini
Volume 9, Issue 1 (1989) Finite groups admitting a fixed-point-free automorphism of order rst Details   PDF
Peter Rowley
Volume 12 (1992) First-order quojections Details   PDF
G. Metafune, V.B. Moscatelli
Volume 22, Issue 1 (2003) Five constructions of representations of quantum groups Abstract   PDF
Willem A. De Graaf
Volume 18, Issue 2 (1998) Fixed points in relational algebra Abstract   PDF
S. Leonesi, S. Tulipani
Volume 28, suppl. 1 (2008) Flat locally homogeneous affine connections with torsion on 2-dimensional manifolds Abstract   PDF
Teresa Arias-Marco
Volume 14, Issue 2 (1994) Flocks of oval cones and extensions of theorems of Thas Abstract   PDF
V. Jha, N.L. Johnson
Volume 29, suppl. 1 (2009) Flokki planes and cubic polynomials Abstract   PDF
William M. Kantor, Tim Penttila
Volume 9, Issue 2 (1989) Flow-invariant sets Abstract   PDF
C. Terp
Volume 19, Issue 2 (1999) Forced oscillations of solutions of impulsive nonlinear hyperbolic differential-difference equations Abstract   PDF
Drumi Bainov, Emil Minchev
Volume 9, suppl. (1989) Forme fondamentali di applicazioni tra varietà: Applicazioni di Gauss generalizzate e problemi di immersione Details   PDF
I. Cattaneo Gasparini
Volume 2, Issue 2 (1982) Formule attuali ed ereditarie nella logica intuizionista Details   PDF
Silvio Bozzi
Volume 20, Issue 1 (2000-2001) Four dimensional symplectic geometry over the field with three elements and a moduli space of Abelian surfaces Abstract   PDF
J. W. Hoffman, S. H. Weintraub
Volume 15, Issue 2 (1995) Four-dimensional conformally flat Riemannian manifolds Abstract   PDF
G. Calvaruso
Volume 5, Issue 1 (1985) Fousler’s covering theorem Details   PDF
N. L. Johnson
Volume 32, Issue 2 (2012) Fractional Dimensional Semifield Planes Abstract   PDF
L. Chen, M. Cordero
Volume 26, Issue 1 (2006) From long exact sequences to spectral sequences Details   PDF
Gotz Wiesend
Volume 18, Issue 2 (1998) From the triality viewpoint Abstract   PDF
Lucas M. Chaves, A. Rigas
Volume 16, Issue 1 (1996) Fullness and scalar curvature of the totally real submanifolds in S<sup>6</sup>(1) Abstract   PDF
Li Xingxiao
Volume 9, Issue 2 (1989) Functional differential inequalities of parabolic type Abstract   PDF
M. Malec, R. Selvaggi, I. Sisto
Volume 19, Issue 2 (1999) Fundamental Groups of Fat-graphs Abstract   PDF
Michel Imbert
Volume 10, Issue 2 (1990) Fuzzy pseudo-topological properties and maximality Details   PDF
C. De Mitri, C. Guido
Volume 27, suppl. 1 (2007) Games on classes of spaces Abstract   PDF
D. N. Georgiou, S. D. Iliadis
Volume 21, Issue 1 (2002) Generalizations of Fibonacci and Lucas sequences Abstract   PDF
Nihal Yilmaz Özgür
Volume 15, Issue 2 (1995) Generalized cardinal interpolation by refinable functions: some numerical results Abstract   PDF
M.L. Lo Cascio, F. Pitolli
Volume 22, Issue 2 (2003) Generalized digital (k_0, k_1)-homeomorphism Abstract   PDF
Sang-Eon Han
Volume 10, suppl. 1 (1990) Generalized Fourier expansions for zero-solutions of surjective convolution operators on \mathcal D\'(R) and \mathcal D\'_ω(R) Abstract   PDF
Uwe Franken, Reinhold Meise
Volume 8, Issue 1 (1988) Generalized Jacobi identities Abstract   PDF
Dieter Blessenohl, Hartmut Laue
Volume 29, Issue 2 (2009) Generalized j-planes Abstract   PDF
Oscar Vega
Volume 10, suppl. 1 (1990) Generalized sampling approximation of multivariate signals; theory and some applications Abstract   PDF
P.L. Butzer, A. Fischer, R.L. Stens
Volume 26, Issue 1 (2006) Generalized secant varieties of projective varieties Details   PDF
Edoardo Ballico
Volume 23, Issue 2 (2004) Generalized time-dependent oscillators:results from a group-theoretical approach and their application to cosmology Abstract   PDF
G. Landolfi, G. Soliani
Volume 18, Issue 1 (1998) Generically secant and secant families Abstract   PDF
Paolo Dulio
Volume 19, Issue 2 (1999) Geodesic generators of pi_{n}Spin(n+1) Abstract   PDF
Lucas M. Chaves, A. Rigas
Volume 18, Issue 2 (1998) Geodesic reflections and almost para-Hermitian structures Abstract   PDF
Ramon Vázquez-Lorenzo
Volume 13, Issue 1 (1993) Geodesics of associative functions Abstract   PDF
M.S. Tomás
Volume 3, Issue 1 (1983) Geodetiche rispetto ad una pseudocennessione di uno spazio fibrato vettoriale Abstract   PDF
Innocente Candela
Volume 23, Issue 2 (2004) Geometric methods of solving boundary-value problems Abstract   PDF
Arthemy V. Kiselev
Volume 29, Issue 2 (2009) Geometric structures arising from generalized j-planes Abstract   PDF
Oscar Vega
Volume 16, Issue 1 (1996) Geometric-combinatorial characteristics of cones Abstract   PDF
J. Cel
Volume 8, Issue 1 (1988) Geometry of exceptional webs EW(4,2,2) of maximum 2-rank Details   PDF
Vladislav V. Goldberg, Radu Rosca
Volume 14, Issue 1 (1994) Geoodular axiomatics of affine spaces Abstract   PDF
Lev V. Sabinin
Volume 29, suppl. 1 (2009) Girth 5 Graphs from Elliptic Semiplanes Abstract   PDF
M. Funk
Volume 28, suppl. 1 (2008) g-natural metrics: new horizons in the geometry of tangent bundles of Riemannian manifolds Abstract   PDF
M. T. K. Abbassi
Volume 10, suppl. 1 (1990) Gottfried Köthe, 1905-1989 Details   PDF
J. Weidmann
541 - 600 of 1065 Items << < 5 6 7 8 9 10 11 12 13 14 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932